Addiction Survivors

Notices

Reply
Unread 08-24-2016, 08:09 PM   #1
jimash55
Senior Member
 
Posts: 307
Default Greetings From Tomball Texas

...I don't post as much as I used too and thought I would drop in and say hello and wish everybody well. Hopefully everyone is doing ok and enjoying recovery.
All is good for me and have no major complaints.. for those that don't know it I relocated here in Texas from Northern Virginia about a year ago and I am still adjusting to this crazy Texas heat... how does one get used to 100 degrees... lol! Recovery wise I am still oSuboxone(5 years) and have no plans on tapering or stopping...I really don't entertain that thought as I believe that I am one of the ones that will be on it forever...and that is ok with me because without it I know what the end result would be.
I got me a little part time job to take care of the free time and at my age( 61) I feel very content and as I sit here I feel that I am exactly where I should be at this point in my life- I spent close to thirty years incarcerated( drugs) and each and every day I feel blessed because a lot of my family and friends didn't achieve sobriety...all said and done Life Is Good!
Thanks for listening and everyone stay strong!!
jimash55 is offline   Reply With Quote
Unread 08-25-2016, 06:59 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Jim! So good to hear from you! That's great that you got a part time job. I have no idea how one gets used to that kind of heat. It was really hot last week here in Connecticut and I didn't hear one person say how lovely a day it was!

Stay cool and thanks for stopping by!

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 08-25-2016, 05:41 PM   #3
jimash55
Senior Member
 
Posts: 307
Default Question

Nancy
As you know I get my Buprenorphine from the Veterans Administration and up North in Virginia I was prescribed the fil. I arrived in Texas and the V.A. in Houston won't get the film on their formulary so they gave me the generic Suboxone. The past year I was taking one type of Suboxone and today's Rx arrived and it was a differant type... a while oval tablet with a arrow on one side and a N8 logo on the other side. Do you know who manufactures it? It is very nasty tasting and almost has me sick to the stomach!!
I could really pursue the matter of being denied the film and I know I could force them into stocking it - I did my homework and I'm right and their wrong! But I have let it slide because to make up for not giving me the film they increased my doseage to 32 mgs a day. I know a few people that struggle with the disease and I always have extra so ....well ...as I said before many times I would like to stand on the street corner and give it away...so I lend a hand once in a while.
This new generic is terrible so I most likely will have to get the film although their will not be any extra for helpouts!
jimash55 is offline   Reply With Quote
Unread 08-26-2016, 06:41 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi Jim, I think it might be Hi-Tech according to this:
https://www.drugs.com/imprints/n8-logo-arrow-24072.html
You can always call the pharmacy too or see if it's tucked anywhere on the prescription label.

Have you tried putting a mint on top of your tongue while taking it? People had done that over the years to help with taste.

You never know, when you get the film, you could end up with a little bit of a lower dose because you'd have gotten used to those pills which generally have not as good absorption as the film. That's nice that you can help some others in need. Just be careful. You know I had to say that.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 04:59 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors